# SDR FDEA202101270208

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 81,000 hours, 31,567 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110320
- Part serial: D00204
- Condition: Failed
- Location: Mlg Contrl Lvr
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LANDING GEAR DOWN "GEAR" AMBER LIGHT ILLUMINATED AND "GEAR   DISAGREE" EICAS MESSAGE APPEARED. AFTER SEVERAL SECONDS THE EICAS MESSAGE  AND LIGHT BOTH EXTINGUISHED.  PERFORMED BITE PROCEDURE ON PSEU PER FIM 32-09  FAULT TREE 802. FAULT CODES APPEARED AS FOLLOWING :  (424) (423) (422) (421)  AMM 32-31-01-4 , 32-09-04-4 - REMOVED AND REPLACED LANDING GEAR CONTROL MODULE   M937 UP TO STEP 3.D (11). STARTED TO DO THE SYSTEM TEST OF THE POSITION INDICATION   AND WARNING AND COULD NOT GET PAST 2.G(11). NO GEAR DOOR EICAS MSG AND GETTING A CONFIG  A CONFIG GEAR NOT DOWN WARNING. REMOVED AND REPLACED PSEU AS PRECAUTIONARY   - NO HELP STILL GETTING FAULT CODES FOR LANDING GEAR SYSTEM 1 AND 2 FAULT CODES  421, 422, 423, 424. REF FIM 23-09 F/T 802 SHEET 10 NEEDS WIRES CHECKED PER FAULT CODE   TABLE 104. FURTHER T/S REQUIRED. PERFORMED CONITNUITY AND SHORT TESTS OF WIRES FROM LANDING  FROM LANDING GEAR LEVER MODULE TO PSEU REFERENCING B757 FIM 32-09 FAULT TREE   802 SHEET 10 TABLE 104 AND WDM 32-61-12 AND 32-61-11. NO DEFECTS NOTED. CONTINUED WITH   LANDING GEAR MODULE INSTALL REF AMM 32-31-01-4. COMPLETED STEPS 3.D. 11 AND 3.D.12. OPS TEST GOOD.   REQUIRES EGPWS OPS TEST STEP 3D.14. ACCOMPLISHED EGPWS TEST FOR LANDING GEAR DISCRETE INPUT TEST.   LANDING GEAR MODULE INPUTS TEST GOOD WITH EGPWS SYSTEM. REF B757 MM SEC 34-46-98-5-0 SEC 3.I.3.B
